×

Found 86 Documents (Results 1–86)

Two critical issues in quantitative modeling of communicable diseases: inference of unobservables and dependent happening. (English) Zbl 1345.92152

Chowell, Gerardo (ed.) et al., Mathematical and statistical estimation approaches in epidemiology. Dordrecht: Springer (ISBN 978-90-481-2312-4/hbk; 978-90-481-2313-1/ebook). 53-87 (2009).
MSC:  92D30
PDFBibTeX XMLCite
Full Text: DOI

Global stability in some SEIR epidemic models. (English) Zbl 1022.92035

Castillo-Chavez, Carlos (ed.) et al., Mathematical approaches for emerging and reemerging infectious diseases: Models, methods, and theory. Proceedings of a workshop, integral part of the IMA program on mathematics in biology. New York, NY: Springer. IMA Vol. Math. Appl. 126, 295-311 (2002).
MSC:  92D30 34D23 34D05
PDFBibTeX XMLCite

A stochastic model of radiation carcinogenesis. (English) Zbl 0796.60096

Kalashnikov, V. V. (ed.) et al., Stability problems for stochastic models. Proceedings of the 14th international seminar, held in Suzdal, Russia, Jan. 27 – Feb. 2, 1991. Berlin: Springer-Verlag. Lect. Notes Math. 1546, 89-99 (1993).
MSC:  60K30
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software